MAUDE Adverse Event Report: CONCHASMART 22MM SGL HTD LIMB CIRC KIT; HUMIDIFIER NEBULIZER KIT

CONCHASMART 22MM SGL HTD LIMB CIRC KIT; HUMIDIFIER NEBULIZER KIT
Model Number IPN913836
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "circuit melted".No patient injury or harm reported.Patient condition reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one full 870-19kit circuit for investigation.During visual inspection four large melted sections were observed.Two of the melted sections had melted all the way through the tubing.It was observed that there were no breaks or bunches of wires in the tubing.The heated wires used in this circuit were insulated with a clear plastic flexible insulator coating with blue stripes.The melted sections of the tubing were located at 33.5", 36", 39", and 45" from the elbow connector end.The melted portions of tubing measured approximately 1.5", 1.75", 2", and 1.25" in length respectfully.The resistance of the circuit was measured to be 13.6 ohms, which is within specification of 12.8-14.3 ohms.The ifu for this product states, "do not place tubing on patient's skin.Do not cover tubing with sheets, blankets, towels, clothing, or other materials." the complaint of a breathing circuit melting has been confirmed.Since all heated wire circuit product codes are inspected 100% before leaving the manufacturing facility, it is unlikely that the failure was present at the time of release.A device history record review was performed with no evidence to suggest a manufacturing related issue.The root cause for the failure is unintentional user error.No further action required.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
CONCHASMART 22MM SGL HTD LIMB CIRC KIT
Common Device Name
HUMIDIFIER NEBULIZER KIT
MDR Report Key11696897
Report Number3004365956-2021-00155
Device Sequence Number19710830
Product Code OGG
UDI-Device Identifier14026704660398
UDI-Public14026704660398
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN913836
Device Catalogue Number870-19KIT
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2021
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date05/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1